By Topic

Electromagnetic scattering by a conducting strip with a multilayer elliptic dielectric coating

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Caorsi, S. ; Dept. of Electron., Pavia Univ., Italy ; Pastorino, M. ; Raffetto, M.

The scattering of an electromagnetic plane wave by a conducting strip coated with a multilayer elliptic dielectric is considered. The solution of this problem is carried out by using an expansion of the electromagnetic field in terms of Mathieus functions and by implementing an efficient procedure for the “treatment” of the boundary conditions. This procedure could be a useful tool for checking the accuracy of numerical techniques widely used in electromagnetic compatibility, as it allows the solution of one of the few canonically solvable scattering problems involving perfectly conducting objects with sharp edges and inhomogeneous dielectrics. Many numerical results concerning the scattering cross section per unit length are provided and, where possible, they are compared with already available results. We consider only perpendicular incidence, although oblique generalization is conceptually easy

Published in:

Electromagnetic Compatibility, IEEE Transactions on  (Volume:41 ,  Issue: 4 )